Alert archive / Washington / Winter Storm Warnings in 2011

Winter Storm Warning 5, NWS Seattle, WA

March 8, 2011

NWS Seattle, WA issued this winter storm warning at Mar 8, 2011, 4:02 PM PST. It took effect at Mar 9, 2011, 6:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2011, 4:02 PM PST (00:02 UTC)
In effect from
Mar 9, 2011, 6:00 AM PST
Expired
Mar 9, 2011, 4:22 PM PST
In force
10 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WWUS46 KSEW 090002
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
402 PM PST TUE MAR 8 2011

WAZ518-519-091230-
/O.CAN.KSEW.WW.Y.0021.000000T0000Z-110309T0200Z/
/O.UPG.KSEW.WS.A.0006.110309T1400Z-110311T0200Z/
/O.NEW.KSEW.WS.W.0005.110309T1400Z-110310T0200Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
402 PM PST TUE MAR 8 2011

...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY
FOR THE NORTH AND CENTRAL WASHINGTON...
...THE WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW FOR THE NORTH AND CENTRAL WASHINGTON
CASCADES ABOVE 3500 FEET...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE ON MOUNT RAINIER.

* ACCUMULATIONS...8 TO 14 INCHES OF NEW SNOW IS EXPECTED ABOVE
  3500 FEET ON WEDNESDAY WITH THE HIGHEST AMOUNTS AT MOUNT BAKER
  AND AT PARADISE AT MOUNT RAINIER. IN ADDITION TO THE
  SNOW...STRONG AND GUSTY SOUTHWEST WINDS ARE EXPECTED ACROSS THE
  EXPOSED RIDGES WEDNESDAY. ANOTHER SYSTEM WILL ARRIVE ON THURSDAY
  WITH THE POSSIBILITY OF MORE HEAVY SNOW.

* TIMING...THE WARM FRONT WILL MOVE THROUGH THE AREA WEDNESDAY
  MORNING FOLLOWED BY THE COLD FRONT WEDNESDAY AFTERNOON. EXPECT
  THE STEADY SNOW TO CHANGE OVER TO SNOW SHOWERS WEDNESDAY NIGHT.

* MAIN IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES IN THE HIGHER
  PASSES ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNINGS MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT. THOSE PLANNING TRAVEL IN THE WARNED AREA SHOULD BE
PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS AND PLAN
ACCORDINGLY.

&&

$$

WAZ513-090115-
/O.CAN.KSEW.WS.A.0006.110309T0800Z-110311T0200Z/
OLYMPICS-
402 PM PST TUE MAR 8 2011

...WINTER STORM WATCH IS CANCELLED FOR THE OLYMPICS.

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
STORM WATCH FOR THE OLYMPICS. 

NEW SNOW TOTALS ON WEDNESDAY ARE EXPECTED TO REMAIN BELOW 12
INCHES. 

$$

WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
397 
WWUS46 KSEW 090010 CCA
WSWSEW

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
409 PM PST TUE MAR 8 2011

WAZ518-519-091245-
/O.CAN.KSEW.WW.Y.0021.000000T0000Z-110309T0200Z/
/O.UPG.KSEW.WS.A.0006.110309T1400Z-110311T0200Z/
/O.COR.KSEW.WS.W.0005.110309T1400Z-110310T0200Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
409 PM PST TUE MAR 8 2011

...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY
FOR THE NORTH AND CENTRAL WASHINGTON CASCADES...
...THE WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW FOR THE NORTH AND CENTRAL WASHINGTON
CASCADES ABOVE 3500 FEET...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE ON MOUNT RAINIER.

* ACCUMULATIONS...8 TO 14 INCHES OF NEW SNOW IS EXPECTED ABOVE
  3500 FEET ON WEDNESDAY WITH THE HIGHEST AMOUNTS AT MOUNT BAKER
  AND AT PARADISE AT MOUNT RAINIER. IN ADDITION TO THE
  SNOW...STRONG AND GUSTY SOUTHWEST WINDS ARE EXPECTED ACROSS THE
  EXPOSED RIDGES WEDNESDAY. ANOTHER SYSTEM WILL ARRIVE ON THURSDAY
  WITH THE POSSIBILITY OF MORE HEAVY SNOW.

* TIMING...THE WARM FRONT WILL MOVE THROUGH THE AREA WEDNESDAY
  MORNING FOLLOWED BY THE COLD FRONT WEDNESDAY AFTERNOON. EXPECT
  THE STEADY SNOW TO CHANGE OVER TO SNOW SHOWERS WEDNESDAY NIGHT.

* MAIN IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES IN THE HIGHER
  PASSES ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNINGS MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT. THOSE PLANNING TRAVEL IN THE WARNED AREA SHOULD BE
PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS AND PLAN
ACCORDINGLY.

&&

$$

WAZ513-090115-
/O.CAN.KSEW.WS.A.0006.110309T0800Z-110311T0200Z/
OLYMPICS-
409 PM PST TUE MAR 8 2011

...WINTER STORM WATCH IS CANCELLED FOR THE OLYMPICS.

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
STORM WATCH FOR THE OLYMPICS. 

NEW SNOW TOTALS ON WEDNESDAY ARE EXPECTED TO REMAIN BELOW 12
INCHES. 

$$

WWW.WEATHER.GOV/SEATTLE
022 
WWUS46 KSEW 091046
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
246 AM PST WED MAR 9 2011

WAZ518-519-091900-
/O.CON.KSEW.WS.W.0005.110309T1400Z-110310T0200Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
246 AM PST WED MAR 9 2011

...WINTER STORM WARNING REMAINS IN EFFECT FOR THE NORTH AND CENTRAL
CASCADES ABOVE 3500 FEET FROM 6 AM THIS MORNING UNTIL 6 PM PST THIS
EVENING...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT TODAY.

* SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE.

* ACCUMULATIONS...8 TO 14 INCHES OF NEW SNOW IS LIKELY ABOVE 3500
  FEET TODAY...WITH THE HEAVIEST AMOUNTS EXPECTED ON MOUNT BAKER AND
  MOUNT RAINIER. IN ADDITION TO THE SNOW...GUSTY SOUTHWEST WINDS
  NEAR 55 MPH ARE EXPECTED ACROSS THE EXPOSED RIDGES TODAY. 

* TIMING...THE STEADY SNOW WILL TAPER OFF TO SHOWERS BEHIND THE
  COLD FRONT THIS AFTERNOON.

* MAIN IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES IN THE HIGHER
  PASSES TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNINGS MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT. THOSE PLANNING TRAVEL IN THE WARNED AREA SHOULD BE
PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS AND PLAN
ACCORDINGLY.

&&

$$

WAZ513-091900-
/O.NEW.KSEW.WW.Y.0022.110309T1046Z-110310T0000Z/
OLYMPICS-
246 AM PST WED MAR 9 2011

...WINTER WEATHER ADVISORY IN EFFECT FOR THE OLYMPICS ABOVE 3500
FEET UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 3500 FEET FOR SNOW...WHICH IS IN EFFECT
UNTIL 4 PM PST THIS AFTERNOON.

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* ACCUMULATIONS...6 TO 11 INCHES OF SNOW IS LIKELY BY LATE THIS
  AFTERNOON. IN ADDITION TO THE SNOW...ANTICIPATE GUSTY SOUTHWEST
  NEAR 55 MPH ACROSS THE EXPOSED RIDGES THIS MORNING.

* TIMING...THE STEADY PRECIPITATION WILL TAPER OFF TO SHOWERS
  BEHIND THE COLD FRONT THAT WILL SWEEP ACROSS THE AREA LATE THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. 

&&

$$

WWW.WEATHER.GOV/SEATTLE
961 
WWUS46 KSEW 100022
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
422 PM PST WED MAR 9 2011


WAZ518-519-101215-
/O.CAN.KSEW.WS.W.0005.000000T0000Z-110310T0200Z/
/O.NEW.KSEW.WW.Y.0023.110310T1200Z-110311T1200Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
422 PM PST WED MAR 9 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM
PST FRIDAY FOR THE NORTH AND CENTRAL CASCADES...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR THE NORTH AND CENTRAL CASCADES FOR SNOW...WHICH
IS IN EFFECT FROM 4 AM THURSDAY TO 4 AM PST FRIDAY. THE WINTER
STORM WARNING HAS BEEN CANCELLED.

* SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE.

* ACCUMULATIONS...10 TO 16 INCHES OF NEW SNOW IS LIKELY ABOVE 4000
  FEET THURSDAY MORNING THROUGH EARLY FRIDAY MORNING. THE HEAVIEST
  AMOUNTS EXPECTED ON MOUNT BAKER AND MOUNT RAINIER. IN ADDITION
  TO THE SNOW... GUSTY SOUTHWEST WINDS GUSTING NEAR 70 MPH ARE
  EXPECTED ACROSS THE EXPOSED RIDGES THURSDAY INTO FRIDAY MORNING.

* TIMING...THE STEADY SNOW WILL CHANGE TO SHOWERS THURSDAY
  AFTERNOON.

* MAIN IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES IN THE HIGHER
  PASSES THURSDAY INTO EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WAZ513-101215-
/O.EXP.KSEW.WW.Y.0022.000000T0000Z-110310T0000Z/
/O.NEW.KSEW.WW.Y.0023.110310T1200Z-110311T1200Z/
OLYMPICS-
422 PM PST WED MAR 9 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM
PST FRIDAY FOR THE OLYMPICS...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR THE OLYMPICS FOR SNOW WHICH IS IN EFFECT FROM
4 AM THURSDAY TO 4 AM PST FRIDAY. 

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* ACCUMULATIONS...10 TO 16 INCHES OF NEW SNOW IS LIKELY ABOVE 4000
  FEET IN THE OLYMPICS THURSDAY INTO EARLY FRIDAY MORNING. IN
  ADDITION TO THE SNOW GUSTY SOUTHWEST WINDS NEAR 60 MPH ACROSS THE
  EXPOSED RIDGES THURSDAY.

* TIMING...THE STEADY PRECIPITATION BEGINNING LATER TONIGHT AND
  CONTINUING INTO THURSDAY MORNING WILL CHANGE TO SHOWERS LATE
  THURSDAY MORNING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Mar 8, 3:45 PM PST, 17 minutes earlier.

Area forecast discussion, Mar 8, 3:45 PM PST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
345 PM PST TUE MAR 8 2011

.SYNOPSIS...A SERIES OF WEATHER SYSTEMS WILL MOVE THROUGH WESTERN
WASHINGTON DURING THE NEXT WEEK. THE FIRST SYSTEM TO REACH THE AREA
WILL MOVE THROUGH WEDNESDAY. THIS SYSTEM WILL CREATE WINDY
CONDITIONS ALONG THE COAST AND OVER THE NORTH INTERIOR AS WELL AS
HEAVY SNOW IN THE CASCADES. THE NEXT SYSTEM WILL ARRIVE ON THURSDAY
WITH WINDY CONDITIONS EXPECTED IN THE WAKE OF THE FRONT THURSDAY
NIGHT AND ANOTHER ROUND OF HEAVY SNOW FOR THE CASCADES. AFTER A
BRIEF BREAK IN THE ACTION FRIDAY...THE ACTIVE WEATHER PATTERN WILL
PICK UP AGAIN FOR THE WEEKEND INTO EARLY NEXT WEEK.

&&

.SHORT TERM...SATELLITE IMAGERY SHOWS A WEAK CONVERGENCE ZONE OVER
NORTH SNOHOMISH COUNTY. MOSTLY CLOUDY SKIES OVER THE REMAINDER OF
THE AREA EXCEPT IN THE SUBSIDENCE ZONE OVER THE CENTRAL AND SOUTH
SOUND ON THE SOUTH SIDE OF THE CONVERGENCE ZONE WHERE SKIES ARE
PARTLY CLOUDY. WARM FRONT OFF THE SOUTHERN OREGON COAST THIS
AFTERNOON WILL MOVE NORTH TONIGHT WITH THE PRECIPITATION OUT AHEAD
OF THE WARM FRONT REACHING SOUTHWESTERN WASHINGTON THIS EVENING AND
SPREADING OVER THE REMAINDER OF THE AREA BY 12Z WEDNESDAY. AFTER A
BRIEF BREAK IN THE PRECIPITATION MID WEDNESDAY MORNING THE RAIN THE
PRECIPITATION OUT AHEAD OF THE COLD FRONT WILL MOVE INTO THE AREA
WITH RAIN CONTINUING INTO THE AFTERNOON. WITH THE WARM FRONT SNOW
LEVELS WILL BE ON THE RISE OVERNIGHT INTO WEDNESDAY MORNING WITH THE
SNOW LEVEL AROUND 3500 FEET ON WEDNESDAY. BY THE END OF THE DAY
WEDNESDAY UP TO 14 INCHES OF NEW SNOW IS POSSIBLE IN THE CASCADES
WITH THE HIGHEST AMOUNTS EXPECTED AT MOUNT BAKER AND MOUNT RAINIER.
IN ADDITION TO THE SNOW WINDY CONDITIONS ALSO EXPECTED ALONG THE
COAST AND OVER THE NORTH INTERIOR ESPECIALLY WITH THE WARM FRONT IN
THE MORNING. THE NEXT WARM FRONT WILL FOLLOW A SIMILAR PATH AS THE
ONE FOR WEDNESDAY MORNING WITH THE FRONT DEVELOPING OFF THE SOUTHERN
OREGON COAST WEDNESDAY WITH THE PRECIPITATION AHEAD OF THE FRONT
SPREADING OVER WESTERN WASHINGTON WEDNESDAY EVENING INTO EARLY
THURSDAY MORNING. WARM FRONT MOVING THROUGH THURSDAY MORNING
FOLLOWED BY THE COLD FRONT THURSDAY AFTERNOON. ANOTHER ROUND OF
HEAVY SNOW IS POSSIBLE IN THE CASCADES THURSDAY ALONG WITH WINDY
CONDITIONS FOR THE COAST AND NORTHWEST INTERIOR. MODELS HAVE BEEN
TRENDED A LITTLE FURTHER NORTH WITH THE TRACK OF THE SURFACE LOW
THURSDAY WITH THE LOW MOVING INTO SOUTHERN BRITISH COLUMBIA THURSDAY
AFTERNOON. GOOD PRESSURE RISES BEHIND THE FRONT THURSDAY NIGHT WITH
THE GFS SHOWING THE KOLM-KBLI GRADIENT UP NEAR PLUS 6 MB BY 06Z
FRIDAY. WILL PUT WINDY CONDITIONS IN THE INTERIOR ZONES FOR THURSDAY
NIGHT. A BRIEF BREAK IN THE ACTION EXPECTED ON FRIDAY AS THE NEXT
SYSTEM APPROACHING WESTERN WASHINGTON STALLS OFFSHORE AS THE PARENT
LOW ASSOCIATED WITH THE SYSTEM STARTS TO MOVE TO THE NORTH. THE WARM
FRONT WILL BE CLOSE ENOUGH TO KEEP CHANCE POPS IN THE FORECAST FOR
FRIDAY BUT AT THIS POINT FRIDAY LOOKS LIKE THE DRIEST DAY IN THE
NEXT WEEK. FELTON

.LONG TERM...NOTHING NEW IN THE EXTENDED MODELS THIS AFTERNOON WITH
A SERIES OF WEATHER SYSTEM MOVING THROUGH WESTERN WASHINGTON DURING
THE EXTENDED PERIOD WITH A DEEP UPPER LEVEL TROUGH OVER THE GULF OF
ALASKA. TIMING OF THESE SYSTEMS VARIES A LITTLE FROM RUN TO RUN BUT
THE IDEA OF A WET WEEKEND INTO THE FIRST PART OF NEXT WEEK REMAINS
INTACT. PARENT LOWS ASSOCIATED WITH FRONT STAYING WELL OFFSHORE OVER
THE WEEKEND. BOTH THE GFS AND THE ECMWF BRING THE PARENT LOWS CLOSER
TO THE COAST FOR THE FRONT DURING THE EARLY PART OF NEXT WEEK. THIS
COULD RESULT IN WINDY CONDITIONS ALONG THE COAST AND POSSIBLY THE
NORTHWEST INTERIOR. FELTON

&&

.HYDROLOGY...THE CHANGE OVER TO A WET PATTERN WILL CAUSE WESTERN
WASHINGTON RIVERS TO BE ON THE RISE BEGINNING TOMORROW. WITH THE
WEATHER PATTERN BEING PROGRESSIVE...BREAKS IN BETWEEN THE
SYSTEMS...IT DOES NOT APPEAR THAT A MAJOR FLOOD-PRODUCING PATTERN
WILL DEVELOP.

THE CUMULATIVE RAINFALL OVER THE SOUTH SLOPES OF THE OLYMPICS COULD
EVENTUALLY CAUSE THE UNIQUELY FLOOD PRONE SKOKOMISH RIVER TO GET TO
ADVISORY OR POSSIBLY FLOOD STAGE AT SOME POINT DURING THIS CYCLE.
THE BEST CHANCES WILL BE TOWARD THE EARLY PART OF NEXT WEEK.

FLOODING IS NOT EXPECTED ON ANY OF THE OTHER AREA RIVERS
...INCLUDING THE GREEN...DURING THE NEXT TEN DAYS. FELTON

&&

.AVIATION...A FRONT WILL MOVE ONSHORE LATE TONIGHT AND WEDNESDAY
WITH WESTERLY FLOW ALOFT. AIR MASS STABLE AND MOIST. AT THE
SURFACE...ONSHORE PRESSURE GRADIENTS WILL BECOME STRONG SOUTHEAST
TONIGHT AND EARLY WEDNESDAY.

KSEA...SOUTH WIND 12-18 KNOTS LATE THIS AFTERNOON AND EARLY THIS
EVENING WILL EASE TO 6 TO 10 KNOTS TONIGHT. SCHNEIDER

&&

.MARINE...THE PATTERN WILL CONTINUE VERY ACTIVE FOR THE NEXT SEVERAL
DAYS AS AS SERIES OF VIGOROUS FRONTS MOVE THROUGH THE WATERS. A
BRIEF SURGE OF WESTERLIES DOWN THE STRAIT IS LIKELY LATE THIS
AFTERNOON OR EARLY THIS EVENING. A FRONTAL SYSTEM WILL LIKELY BRING
SOUTHERLY GALES TO MOST WATERS WEDNESDAY. ANOTHER FRONT WILL AGAIN
INCREASE PRESSURE GRADIENTS SIGNIFICANTLY ON THURSDAY AND THURSDAY
NIGHT. ADDITIONAL STRONG FRONTS ARE DUE ABOUT SATURDAY AND SUNDAY.
SCHNEIDER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...

WA...WINTER STORM WARNING NORTH AND CENTRAL CASCADES WEDNESDAY.
PZ...SMALL CRAFT ADVISORY ALL WATERS.
    .GALE WARNING ALL WATERS EXCEPT CENTRAL STRAIT AND PUGET SOUND
      FOR LATE TONIGHT AND WEDNESDAY.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 2:39 AM PSTGale WatchSEW12 hr
Mar 9, 2:46 AM PSTWinter Weather AdvisorySEW13 hr
Mar 9, 3:24 AM PSTHigh Wind WatchSEWSan Juan20 hr
Mar 9, 6:35 AM PSTWind AdvisorySEWSan Juan5 hr
Mar 9, 2:05 PM PSTRiver Flood AdvisorySEWMason14 hr
Mar 9, 2:49 PM PSTGale WarningSEW33 hr
Mar 9, 2:49 PM PSTSmall Craft Advisory for Rough BarSEW11 days

Nearby

Winter Storm Warnings in Washington, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.